Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on minocin and I know it says to stay away from excessive or prolonged sun exposure, but what could really happen if I don't. Does it just highten your sensitivity to sunlight making it easier to burn, or can it cause hyperpigmentation? Anyone really know?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×